MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 12MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 12MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93336
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Infection (4544)
Date of Event 07/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Attempt to submit this report was made on august 12, 2024, however, error message received via esg webtrader.
 
Event or Problem Description
Per the clinic, the patient experienced an infection around the abutment site and subsequently was treated with oral antibiotics (specific date and duration not reported).The implanted device remains.
 
Additional Manufacturer Narrative
Per the clinic, the device was explanted on july 16, 2024.
 
Additional Manufacturer Narrative
Correction: the previous mdr submitted on july 16, 2024 was filed inadvertently.No explant surgery has occurred.

Brand Name
BA400 ABUTMENT 12MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
ashwinii chelvan
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key19968756
Report Number6000034-2024-02779
Device Sequence Number12969746
Product Code MAH
UDI-Device Identifier09321502022767
UDI-Public(01)09321502022767(10)164414(17)20210301
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K121317
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/01/2021
Device Model Number93336
Device Catalogue Number93336
Device Lot Number164414
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/16/2024
Supplement Date Received by Manufacturer09/24/2024
10/28/2024
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date10/15/2024
11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR
Patient SexMale